# SDR SWAA2022060808291

- Difficulty date: May 16, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8127U12
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 787 AND BS 767 S-25R WL 156 APPROX AT AFT CARGO COMPARTMENT 2022-283991 / [01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS 787 AND BS 767 S-25R WL 156 APPROX AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02; SRM 51-10-02 STEP 9 AND DWG 146A0081 SHEET 31 REV -;[02] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS 787 AND BS 767 S-25R WL 156 APPROX AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02; SRM 51-10-02 STEP 9 AND DWG 146A0081 SHEET 31 REV -
